# SDR 0301716303

- Difficulty date: August 17, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 61,169 hours, 8,041 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, RECEIVED (SMOKE DR5 REST) MESSAGE ACCOMPANIED WITH AN EICAS AND MASTER CAUTION.  AIRCRAFT ABORTED TAKEOFF AT 75 KNOTS AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT. REPLACED THE P24 PANEL AND 4 CREW REST SMOKE DETECTORS. OPERATIONAL CHECK GOOD.
